February 8, 2017 at 5:02 pm #1081NorwaymomParticipant
I still have the same symptoms as I described a year ago. Hope someone can read my post about ccsvi suspicion written a year ago, and give me some advice…
Really dont know what to do..
I have more and more symptoms of MS, as I before have EDS, POTS, chronic fatigue, fibromyalgia, migraine, pituarity tumor, and 4 little tumors in thyreoidea . Balance is not good, and have had neurogenic blather the last year.
My neck is a mess, with atlanto-axial instability, and cranio-cervical instability, scoliosis, prolapses, Modic 1, chiari 1, ah, really feeling not good.
Is there medication smart to try out to handle living with this?
Is Diamox the best treatment for this?
I have asked my GP, and a cardiologist to try out Mestinon for my POTS, and wait to have the prescription from the doc. I hope it helps for my weakness, fatigue, and more. Maybe it can help for my stomack issues too. Side effects of that medication is more peristaltic movement, and for my cronic constipation that will be a side effect deeply wanted. Advice?February 14, 2017 at 11:16 am #6104BarbaraParticipant
Just read your first post too, in it you said you study all you can about, EDS, ME, POTS, CCSVI, scoliosis, migraine, spine health, spina bifida okkulta – do you suffer from all of these ? If so, I notice 3 things:-
1. You have indications of Magnesium Deficiency:-
Connective Tissue Disorder (EDS)
Poor Energy Regulation (ME)
Bone Health Issues
Magnesium also helps to lower the raised intracranial pressure, which could help if you can’t get Diamox.
or you can read about it at:-
Improving your diet to include more magnesium helps, which can be found in Dr Mark Hymen’s video, that lists foods high in Magnesium:-
2. You also have indications of B Vitamin deficiency, particularly Folate, shown by your:-
Spina bifida occulta
3. You need Vitamin C regularly throughout the day, to help
Heal the body
Produce better quality collagen
Aid the immune system
. . . . and so on.
Hope this helps
- You must be logged in to reply to this topic.